Show simple item record

dc.contributor.authorBaldomá Barraca, Inmaculada
dc.contributor.authorCastejón Company, Oriol
dc.contributor.authorMartínez-Seara Alonso, M. Teresa
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2019-05-31T08:13:54Z
dc.date.available2019-10-01T00:25:49Z
dc.date.issued2018-10-01
dc.identifier.citationBaldoma, I.; Castejón, O.; Martinez-seara, T. Breakdown of a 2D heteroclinic connection in the hopf-zero singularity (I). "Journal of nonlinear science", 1 Octubre 2018, vol. 28, núm. 5, p. 1551-1627.
dc.identifier.issn0938-8974
dc.identifier.urihttp://hdl.handle.net/2117/133743
dc.description.abstractIn this paper we study a beyond all orders phenomenon which appears in the analytic unfoldings of the Hopf-zero singularity. It consists in the breakdown of a two-dimensional heteroclinic surface which exists in the truncated normal form of this singularity at any order. The results in this paper are twofold: on the one hand, we give results for generic unfoldings which lead to sharp exponentially small upper bounds of the difference between these manifolds. On the other hand, we provide asymptotic formulas for this difference by means of the Melnikov function for some non-generic unfoldings.
dc.format.extent77 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshDifferential equations
dc.subject.lcshDifferentiable dynamical systems
dc.subject.otherExponentially small splitting
dc.subject.otherHopf-zero bifurcation
dc.subject.otherMelnikov function
dc.subject.otherBorel transform
dc.titleBreakdown of a 2D heteroclinic connection in the hopf-zero singularity (I)
dc.typeArticle
dc.subject.lemacEquacions diferencials
dc.subject.lemacSistemes dinàmics diferenciables
dc.contributor.groupUniversitat Politècnica de Catalunya. SD - Sistemes Dinàmics de la UPC
dc.identifier.doi10.1007/s00332-018-9458-x
dc.subject.amsClassificació AMS::34 Ordinary differential equations::34E Asymptotic theory
dc.subject.amsClassificació AMS::37 Dynamical systems and ergodic theory::37C Smooth dynamical systems: general theory
dc.subject.amsClassificació AMS::37 Dynamical systems and ergodic theory::37G Local and nonlocal bifurcation theory
dc.relation.publisherversionhttps://link.springer.com/article/10.1007/s00332-018-9458-x
dc.rights.accessOpen Access
local.identifier.drac23345513
dc.description.versionPostprint (author's final draft)
local.citation.authorBaldoma, I.; Castejón, O.; Martinez-seara, Tere
local.citation.publicationNameJournal of nonlinear science
local.citation.volume28
local.citation.number5
local.citation.startingPage1551
local.citation.endingPage1627


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain